The Morley rank of a Banach space

Journal of Symbolic Logic 61 (3):928-941 (1996)
  Copy   BIBTEX

Abstract

We introduce the concepts of Morley rank and Morley degree for structures based on Banach spaces. We characterize ω-stability in terms of Morley rank, and prove the existence of prime models for ω-stable theories

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,556

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Morley Rank in Homogeneous Models.Alexei Kolesnikov & G. V. N. G. Krishnamurthi - 2006 - Notre Dame Journal of Formal Logic 47 (3):319-329.
Rank 3 bingo.Alexandre Borovik & Adrien Deloro - 2016 - Journal of Symbolic Logic 81 (4):1451-1480.
Fields of finite Morley rank.Frank Wagner - 2001 - Journal of Symbolic Logic 66 (2):703-706.
Groups of Morley Rank 4.Joshua Wiscons - 2016 - Journal of Symbolic Logic 81 (1):65-79.
Some local properties of ω-stable groups.Katsumi Tanaka - 1988 - Archive for Mathematical Logic 27 (1):45-47.

Analytics

Added to PP
2009-01-28

Downloads
248 (#112,102)

6 months
1 (#1,609,113)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

General Topology.John L. Kelley - 1962 - Journal of Symbolic Logic 27 (2):235-235.

Add more references